# SDR MASA200601474

- Difficulty date: June 1, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 8,353 hours, 6,285 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6445 PHX - LT AFT OVERWING EMERGENCY EXIT DOOR CAUTION MESSAGE ON THE GROUND AT THE GATE.  MX CLEANED SENSOR AND SECURED DOOR.  MESSAGE CLEARED.  OP'S CHECK NORMAL.
